Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of minimal flows on manifolds


Author: William Perrizo
Journal: Proc. Amer. Math. Soc. 59 (1976), 383-388
MSC: Primary 54H20; Secondary 58G99, 57D25
MathSciNet review: 0425933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Group extensions of vector field flows for which the orbit closure map forms a fiber bundle are constructed for the case of minimal flows on compact manifolds and compact Lie groups. Conditions for which minimal nontoral extensions exist are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58G99, 57D25

Retrieve articles in all journals with MSC: 54H20, 58G99, 57D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0425933-8
PII: S 0002-9939(1976)0425933-8
Keywords: Minimal, transitive, almost periodic, vector field flow, $ G$-lift, fiber bundle, Lie group
Article copyright: © Copyright 1976 American Mathematical Society